# SDR JJBA20240903018

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 48,392 hours, 31,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH FWD LOWER FAIRING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED LH FWD LOWER FAIRING EMERGENCY LIGHT BULB. OPS CHECK SAT.
